# SDR HALA2012102900224

- Difficulty date: October 29, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 100,795 hours, 18,892 cycles
- System (JASC): 3897 · Water/Waste System Wiring
- Part: Connector
- Condition: Shorted
- Location: Compressor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

F/A REPORTED STRONG ELECTRICAL ODOR NEAR 4R DOOR.  COLLARED CIRCUIT B H006 AND DISCONNECTED CONNECTOR PLUG FROM WATER AIR COMPRESSOR. (POTABLE WATER SYS).
